File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ filtering of discrete-time fuzzy systems via basis-dependent Lyapunov function approach

TitleH∞ filtering of discrete-time fuzzy systems via basis-dependent Lyapunov function approach
Authors
KeywordsBasis-Dependent Lyapunov Function
Fuzzy System
H∞ Filtering
Linear Matrix Inequality
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/fss
Citation
Fuzzy Sets And Systems, 2007, v. 158 n. 2, p. 180-193 How to Cite?
AbstractThis paper is concerned with the H∞ filtering problem for a class of discrete-time fuzzy systems. Attention is focused on the design of a stable filter guaranteeing a prescribed noise attenuation level in the H∞ sense. By using basis-dependent Lyapunov functions, sufficient conditions for the solvability of this problem are obtained. It has been shown that the H∞ filtering problem can be solved as a linear matrix inequality (LMI) optimization problem. Two examples are provided to demonstrate the applicability of the proposed approach. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156857
ISSN
2015 Impact Factor: 2.098
2015 SCImago Journal Rankings: 1.711
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXue, Aen_US
dc.date.accessioned2012-08-08T08:44:18Z-
dc.date.available2012-08-08T08:44:18Z-
dc.date.issued2007en_US
dc.identifier.citationFuzzy Sets And Systems, 2007, v. 158 n. 2, p. 180-193en_US
dc.identifier.issn0165-0114en_US
dc.identifier.urihttp://hdl.handle.net/10722/156857-
dc.description.abstractThis paper is concerned with the H∞ filtering problem for a class of discrete-time fuzzy systems. Attention is focused on the design of a stable filter guaranteeing a prescribed noise attenuation level in the H∞ sense. By using basis-dependent Lyapunov functions, sufficient conditions for the solvability of this problem are obtained. It has been shown that the H∞ filtering problem can be solved as a linear matrix inequality (LMI) optimization problem. Two examples are provided to demonstrate the applicability of the proposed approach. © 2006 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/fssen_US
dc.relation.ispartofFuzzy Sets and Systemsen_US
dc.subjectBasis-Dependent Lyapunov Functionen_US
dc.subjectFuzzy Systemen_US
dc.subjectH∞ Filteringen_US
dc.subjectLinear Matrix Inequalityen_US
dc.titleH∞ filtering of discrete-time fuzzy systems via basis-dependent Lyapunov function approachen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.fss.2006.09.001en_US
dc.identifier.scopuseid_2-s2.0-33750821475en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33750821475&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume158en_US
dc.identifier.issue2en_US
dc.identifier.spage180en_US
dc.identifier.epage193en_US
dc.identifier.isiWOS:000242775400005-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridZhou, S=7404166480en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXue, A=35231312700en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats